# SDR 9JLA2021040518569

- Difficulty date: March 29, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N630DV
- Make and model: Cessna 680CE
- Aircraft serial: 6800159
- Aircraft time: 4,176 hours, 2,844 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control System
- Part number: 07ND783119
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT RECEIVED AN ENGINE CONTROL FAULT RIGHT ENGINE CAS MESSAGE ILLUMINATED. THE FLIGHT CREW RAN THE APPROPRIATE CHECKLIST. THE MESSAGE DID NOT CLEAR AND THE FLIGHT CONTINUED TO DESTINATION, NO FURTHER ISSUES AND LANDED WITHOUT INCIDENT. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RIGHT THRUST REVERSER LATCH SWITCHES S3 AND S5 HAD HIGH RESISTANCE. BOTH SWITCHES WERE REPLACED WITH NEW MICRO-SWITCHES AND RIGGED AS REQUIRED. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
